Translator Disclaimer
June 2004 A completeness theorem for symmetric product phase spaces
Thomas Ehrhard
J. Symbolic Logic 69(2): 340-370 (June 2004). DOI: 10.2178/jsl/1082418530

Abstract

In a previous work with Antonio Bucciarelli, we introduced indexed linear logic as a tool for studying and enlarging the denotational semantics of linear logic. In particular, we showed how to define new denotational models of linear logic using symmetric product phase models (truth-value models) of indexed linear logic. We present here a strict extension of indexed linear logic for which symmetric product phase spaces provide a complete semantics. We study the connection between this new system and indexed linear logic.

Citation

Download Citation

Thomas Ehrhard. "A completeness theorem for symmetric product phase spaces." J. Symbolic Logic 69 (2) 340 - 370, June 2004. https://doi.org/10.2178/jsl/1082418530

Information

Published: June 2004
First available in Project Euclid: 19 April 2004

zbMATH: 1069.03054
MathSciNet: MR2058176
Digital Object Identifier: 10.2178/jsl/1082418530

Rights: Copyright © 2004 Association for Symbolic Logic

JOURNAL ARTICLE
31 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.69 • No. 2 • June 2004
Back to Top